Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: dopamine receptor sensitivity, TD, poop out?

Posted by lostforwards on October 22, 2004, at 16:41:02

In reply to Re: dopamine receptor sensitivity, TD, poop out? lostforwards, posted by jboud24 on October 20, 2004, at 12:34:14

> I suppose that is a possibility. I'm curious about risperdal and its potential as a dopamine pre-synaptic antagonist; in other words, its ability to release dopamine. I believe it may be the only atypical, maybe besides geodon?, to have this high pre-synaptic affinity.
>
> Did risperdal have any stimulation-like activity at the 1 or 3mg doses? If it does possess this quality, it would explain the anhedonia and lack of motivation seen after discontinuation.
>
> Also, you said risperdal caused some hallucinations. What dose did it give you hallucinations at, and is that why you are quitting?
>
> Thanks,
> Justin

ideally I'd like to get back on just lithium OR a low dose of Risperidal for the long term. I just hope I haven't got any long term changes after taking 3mg in the hospital as 0.5mg used to work pretty well when I was out.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[406069]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:lostforwards thread:98489
URL: http://www.dr-bob.org/babble/20041018/msgs/406069.html